Alert archive / Virginia / Flash Flood Watches in 2021

Flash Flood Watch 7, NWS Wakefield, VA

August 16, 202124 counties in Virginia

NWS Wakefield, VA issued this flash flood watch at Aug 16, 2021, 8:18 AM EDT for 24 counties in Virginia. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 16, 2021, 8:18 AM EDT (12:18 UTC)
Expired
Aug 16, 2021, 8:43 PM EDT
In force
12 hr
Issued by
NWS Wakefield, VA
Flood severity
None
All 24 counties

Charles City County, VA, Chesterfield County, VA, City of Colonial Heights, VA, City of Hopewell, VA, City of Petersburg, VA, City of Poquoson, VA, City of Richmond, VA, City of Williamsburg, VA, Essex County, VA, Gloucester County, VA, Hanover County, VA, Henrico County, VA, James City County, VA, King and Queen County, VA, King William County, VA, Lancaster County, VA, Mathews County, VA, Middlesex County, VA, New Kent County, VA, Northumberland County, VA, Prince George County, VA, Richmond County, VA, Westmoreland County, VA, York County, VA

The radar

The Norfolk radar (KAKQ), 59 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 0.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

894 
WGUS61 KAKQ 161218
FFAAKQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wakefield VA
818 AM EDT Mon Aug 16 2021

VAZ075>078-081>086-090-512>523-162030-
/O.NEW.KAKQ.FF.A.0007.210816T1218Z-210817T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westmoreland-Richmond-Northumberland-Lancaster-Prince George-Charles
City-New Kent-Gloucester-Middlesex-Mathews-James City-Eastern
Hanover-Western Chesterfield-Eastern Chesterfield (Including Col.
Heights)-Western Henrico (Including the City of Richmond)-Eastern
Henrico-Western King William-Eastern King William-Western King and
Queen-Eastern King and Queen-Western Essex-Eastern Essex-York-
Including the cities of Farnham, Lancaster, Regina, Wayside, Cooper, 
New Kent Airport, Church View, Nesting, Williamsburg, Maryus, 
Mountcastle, Gloucester Point, Indian Neck, Petersburg, Bavon, 
Peary, Ordinary, West Point, Newtown, Dunnsville, Brook Vale, Henley 
Fork, Owenton, Kennard, Emmerton, Grafton, Richmond, Tappahannock, 
Saint Stephens Church, Glass, Downing, Potomac Mills, Hopewell, 
Midlothian, Achilles, Tabb, Lewisetta, Lively, Bon Air, Roxbury, 
Browns Corner, Beanes Corner, Leedstown, Potomac Beach, 
Talleysville, Naxera, Mechanicsville, Westmoreland, New Point 
Comfort, Severn, Chesterfield, Oak Grove, Orapax Farms, Harmony 
Village, Jamaica, Sandy Point, Ethel, Aylett, Biscoe, Colonial 
Beach, Haynesville, Healys, New Point, Naylors Beach, Beazley, 
Sandston, Chester, Alfonso, Kilmarnock, King And Queen Court House, 
Bottoms Bridge, Barnetts, Colonial Heights, King William, and Quinton
818 AM EDT Mon Aug 16 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Wakefield has issued a

* Flash Flood Watch for portions of central Virginia, east central 
  Virginia, eastern Virginia, south central Virginia and southeast 
  Virginia, including the following areas, in central Virginia, 
  Eastern Chesterfield (Including Col. Heights), Eastern Hanover, 
  Eastern Henrico, Western Chesterfield and Western Henrico 
  (Including the City of Richmond). In east central Virginia, 
  Charles City, Eastern Essex, Eastern King William, Eastern King 
  and Queen, New Kent, Richmond, Western Essex, Western King 
  William, Western King and Queen and Westmoreland. In eastern 
  Virginia, Gloucester, Lancaster, Mathews, Middlesex and 
  Northumberland. In south central Virginia, Prince George. In 
  southeast Virginia, James City and York.

* Through this evening.

* Periods of showers and thunderstorms are expected to continue 
  through later this evening. The combination of rainfall between 2 
  to 4 inches over the past 24 hours along with additional rainfall 
  amounts of 1 to 2 inches may result in instances of flash flooding 
  through this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

44
3 follow-up statements
000 
WGUS61 KAKQ 161930
FFAAKQ

Flood Watch
National Weather Service Wakefield VA
330 PM EDT Mon Aug 16 2021

VAZ075>078-081>086-090-512>523-170200-
/O.CON.KAKQ.FF.A.0007.000000T0000Z-210817T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westmoreland-Richmond-Northumberland-Lancaster-Prince George-Charles
City-New Kent-Gloucester-Middlesex-Mathews-James City-Eastern
Hanover-Western Chesterfield-Eastern Chesterfield (Including Col.
Heights)-Western Henrico (Including the City of Richmond)-Eastern
Henrico-Western King William-Eastern King William-Western King and
Queen-Eastern King and Queen-Western Essex-Eastern Essex-York-
Including the cities of Farnham, Lancaster, Regina, Wayside, Cooper, 
New Kent Airport, Church View, Nesting, Williamsburg, Maryus, 
Mountcastle, Gloucester Point, Indian Neck, Petersburg, Bavon, 
Peary, Ordinary, West Point, Newtown, Dunnsville, Brook Vale, Henley 
Fork, Owenton, Kennard, Emmerton, Grafton, Richmond, Tappahannock, 
Saint Stephens Church, Glass, Downing, Potomac Mills, Hopewell, 
Midlothian, Achilles, Tabb, Lewisetta, Lively, Bon Air, Roxbury, 
Browns Corner, Beanes Corner, Leedstown, Potomac Beach, 
Talleysville, Naxera, Mechanicsville, Westmoreland, New Point 
Comfort, Severn, Chesterfield, Oak Grove, Orapax Farms, Harmony 
Village, Jamaica, Sandy Point, Ethel, Aylett, Biscoe, Colonial 
Beach, Haynesville, Healys, New Point, Naylors Beach, Beazley, 
Sandston, Chester, Alfonso, Kilmarnock, King And Queen Court House, 
Bottoms Bridge, Barnetts, Colonial Heights, King William, and Quinton
330 PM EDT Mon Aug 16 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS 
EVENING...

The Flash Flood Watch continues for

* Portions of central Virginia, east central Virginia, eastern 
  Virginia, south central Virginia and southeast Virginia, including 
  the following areas, in central Virginia, Eastern Chesterfield 
  (Including Col. Heights), Eastern Hanover, Eastern Henrico, 
  Western Chesterfield and Western Henrico (Including the City of 
  Richmond). In east central Virginia, Charles City, Eastern Essex, 
  Eastern King William, Eastern King and Queen, New Kent, Richmond, 
  Western Essex, Western King William, Western King and Queen and 
  Westmoreland. In eastern Virginia, Gloucester, Lancaster, Mathews, 
  Middlesex and Northumberland. In south central Virginia, Prince 
  George. In southeast Virginia, James City and York.

* Until 10 PM EDT this evening.

* Showers and thunderstorms will continue late this afternoon and 
  evening as a warm front lifts north across the area. The 
  combination of rainfall between 2 to 4 inches during the past 24 
  hours and additional rainfall of 1 to 2 inches may result in 
  instances of flash flooding through this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

44
593 
WGUS61 KAKQ 162255
FFAAKQ

Flood Watch
National Weather Service Wakefield VA
655 PM EDT Mon Aug 16 2021

VAZ075>078-081>086-090-512-516>523-170000-
/O.CAN.KAKQ.FF.A.0007.000000T0000Z-210817T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Westmoreland-Richmond-Northumberland-Lancaster-Prince George-Charles
City-New Kent-Gloucester-Middlesex-Mathews-James City-Eastern
Hanover-Eastern Henrico-Western King William-Eastern King William-
Western King and Queen-Eastern King and Queen-Western Essex-Eastern
Essex-York-
Including the cities of Farnham, Lancaster, Regina, Wayside, Cooper, 
New Kent Airport, Church View, Nesting, Williamsburg, Maryus, 
Mountcastle, Gloucester Point, Indian Neck, Petersburg, Bavon, 
Peary, Ordinary, West Point, Newtown, Dunnsville, Brook Vale, Henley 
Fork, Owenton, Kennard, Emmerton, Grafton, Tappahannock, Saint 
Stephens Church, Glass, Downing, Potomac Mills, Hopewell, Achilles, 
Tabb, Lewisetta, Lively, Roxbury, Browns Corner, Beanes Corner, 
Leedstown, Potomac Beach, Talleysville, Naxera, Mechanicsville, 
Westmoreland, New Point Comfort, Severn, Oak Grove, Orapax Farms, 
Harmony Village, Jamaica, Sandy Point, Ethel, Aylett, Biscoe, 
Colonial Beach, Haynesville, Healys, New Point, Naylors Beach, 
Beazley, Sandston, Alfonso, Kilmarnock, King And Queen Court House, 
Bottoms Bridge, Barnetts, King William, and Quinton
655 PM EDT Mon Aug 16 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Virginia, east central 
Virginia, eastern Virginia, south central Virginia and southeast 
Virginia, including the following areas, in central Virginia, 
Eastern Hanover and Eastern Henrico. In east central Virginia, 
Charles City, Eastern Essex, Eastern King William, Eastern King and 
Queen, New Kent, Richmond, Western Essex, Western King William, 
Western King and Queen and Westmoreland. In eastern Virginia, 
Gloucester, Lancaster, Mathews, Middlesex and Northumberland. In 
south central Virginia, Prince George. In southeast Virginia, James 
City and York has been cancelled.

The Flood Watch is cancelled.

$$

VAZ513>515-170200-
/O.CON.KAKQ.FF.A.0007.000000T0000Z-210817T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-
Including the cities of Bon Air, Richmond, Chester, Midlothian, 
Chesterfield, and Colonial Heights
655 PM EDT Mon Aug 16 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS 
EVENING...

The Flash Flood Watch continues for

* A portion of central Virginia, including the following areas, 
  Eastern Chesterfield (Including Col. Heights), Western 
  Chesterfield and Western Henrico (Including the City of Richmond).

* Until 10 PM EDT this evening.

* Runoff from heavy rain this afternoon into this evening will 
  continue to result in minor flooding. Additional heavy rain is not 
  expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$
485 
WGUS61 KAKQ 170043
FFAAKQ

Flood Watch
National Weather Service Wakefield VA
843 PM EDT Mon Aug 16 2021

VAZ513>515-170145-
/O.CAN.KAKQ.FF.A.0007.000000T0000Z-210817T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-
Including the cities of Bon Air, Richmond, Chester, Midlothian, 
Chesterfield, and Colonial Heights
843 PM EDT Mon Aug 16 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of central Virginia, including 
the following areas, Eastern Chesterfield (Including Col. Heights), 
Western Chesterfield and Western Henrico (Including the City of 
Richmond) has been cancelled.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this flash flood watch went out at Aug 16, 4:05 AM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, Aug 16, 4:05 AM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
405 AM EDT Mon Aug 16 2021

.SYNOPSIS...
Several rounds of heavy rain moves across the area for much of
the early part of the week. Remnants of Tropical Storm Fred
will track just to the west of the area Tuesday as high pressure
sits along the coast.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 400 AM EDT Monday...

Stalled frontal boundary continues to washout across northern VA
and MD. Moisture continues to stream in from the south-
southwest from the Atlantic Ocean and Gulf of Mexico. Showers
and isolated thunderstorms have already developed across the
areas early this morning. Showers and storms will continue to
develop and move across the area into this afternoon. Heavy rain
and localized flash flooding continues to be a threat through
this evening. Especially in urban areas and in areas that have
seen heavy rain the past few days. WPC has placed the Middle
Peninsula, Northern Neck, and western portions of the Eastern
Shore in a Slight Risk for excessive rainfall, and the rest of
the area in a Marginal Risk. Pops area 50-70%, and 40-50% along
the coast.

High temperatures will be in the upper 80s for the southern
portion of the area, and lower 80s north. Overnight lows will
be around 70.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 400 AM EDT Monday...

Localized flash flooding will continue to be a threat for
portions of the area Tuesday and Wednesday.

Tuesday is now expected to be slightly drier than previously
thought. The moisture from Tropical Storm Fred will be tracking
west of the area (along the I-81 corridor) as sfc high pressure
sits along the coast. Pops are less than 20% along the coast
and 30-40% west of I-95. WPC has taken the eastern portion of
our area out of any threat for excessive rainfall for Tuesday,
and Marginal Risk for Richmond and points west. High
temperatures will be in the upper 80s east and mid 80s west.

As the remnants of Fred tracks northeast across northern MD and
central PA, moisture from the south will increase. Pops increase
for Wednesday and Wednesday afternoon, except along the coast.
WPC has place the central and northern VA in a marginal risk for
excessive rainfall for Wednesday and Wednesday night. Highs
will be in the 80s and lows around 70.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 200 AM EDT Monday...

The the ridge aloft, that has been located over the Southeast
U.S. coast, will slide south then west along the northern gulf
coast. A trough will move south across the Great Lakes and be
situated just north of the area. This will allow for a westerly
flow aloft over the region and allow for a little drying.
However, Afternoon convection each day. Temperatures will be
near normal. Highs will be in the upper 80s and lows around 70.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
As of 200 AM EDT Monday...

Mid to low clouds have developed across the area tonight. In
addition, heavy rain showers have developed and are moving from
southwest to northeast. MVFR and IFR conditions are expected
through the night. With IFR remaining inland and MVFR (and come
VFR) conditions along the coast. CIGs will lift after sunrise
MOnday morning but remain BKN/OVC 040-060 with passing
thunderstorms.

&&

.MARINE...
As of 240 AM EDT Monday...

Latest wx analysis shows a weak quasi-stationary frontal
boundary draped along/just north of the VA-NC border, as high
pressure remains well to our N. Winds are generally E-NE at ~10
kt, with 2-3 ft seas and 1-2 ft waves in the Bay/Sound. Sub-SCA
conditions continue to prevail through much of the week.
Previously referenced front lingers along the coast of SE VA/ern
NC, and slowly edge north as a warm front during the early to
middle part of the week, as the remnants of Fred track well to
our W...with little to no impacts expected over the marine
area.

Winds will generally be SE from today through Tue, with speeds
averaging around 10 kt. Winds become S-SE on Wed, then S-SW by
Thu (perhaps increasing to 10-15 kt). Again, conditions are
likely to remain sub-SCA throughout the period. Seas will
generally be 2-3 ft through much of the week...with 1-2 ft waves
on the Bay.

Maintained a moderate rip risk for the northern beaches today, given
surf heights of 2-3 ft, shore normal flow, and increasing wave
periods with developing SE swell.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM...CP
AVIATION...CP
MARINE...ERI/MAM
Hazardous weather outlook, Aug 16, 5:39 AM EDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
539 AM EDT Mon Aug 16 2021

MDZ022>024-NCZ012>017-030>032-102-VAZ077-078-081>090-092-093-095>098-
518-520-522>525-170945-
Wicomico-Somerset-Inland Worcester-Northampton-Hertford-Gates-
Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Eastern Currituck-Northumberland-Lancaster-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Eastern King William-
Eastern King and Queen-Eastern Essex-York-Newport News-
Hampton/Poquoson-
539 AM EDT Mon Aug 16 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Heavy rain today may produce localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-VAZ099-100-170945-
Maryland Beaches-Accomack-Northampton-
539 AM EDT Mon Aug 16 2021

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

Heavy rain today may produce localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021-VAZ048-060>062-064>069-075-076-079-080-509>517-519-521-170945-
Dorchester-Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-
Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Brunswick-Dinwiddie-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Western King and Queen-Western Essex-
539 AM EDT Mon Aug 16 2021

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, north central Virginia and south
central Virginia.

.DAY ONE...Today and tonight.

Heavy rain today may produce localized flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional rounds of heavy rainfall may lead to localized flooding
Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 16, 6:42 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
642 AM EDT MON AUG 16 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     FLOOD            3 E CHESTER             37.35N 77.39W
08/16/2021                   CHESTERFIELD       VA   DEPT OF HIGHWAYS

            WARE BOTTOM SPRING ROAD...VA-898 CLOSED DUE
            TO STANDING WATER OVER ROADWAY.

&&

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 8:05 PM EDTFlash Flood WarningAKQChesterfield, City of Richmond3 hr
Aug 15, 8:21 PM EDTAreal Flood AdvisoryAKQGoochland, Hanover, Henrico, Powhatan3 hr
Aug 15, 8:42 PM EDTFlash Flood WarningAKQHanover, Henrico3 hr
Aug 15, 10:17 PM EDTAreal Flood AdvisoryAKQChesterfield, Hanover, Henrico, City of Richmond118 min
Aug 16, 2:43 AM EDTAreal Flood AdvisoryAKQChesterfield, Henrico, City of Richmond3 hr
Aug 16, 3:29 AM EDTAreal Flood AdvisoryAKQChesterfield, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg6 hr
Aug 16, 3:33 AM EDTAreal Flood AdvisoryAKQSouthampton2 hr
Aug 16, 6:11 AM EDTAreal Flood AdvisoryAKQAmelia, Chesterfield4 hr
Aug 16, 8:41 AM EDTAreal Flood AdvisoryAKQJames City, City of Williamsburg2 hr
Aug 16, 1:22 PM EDTAreal Flood AdvisoryAKQCity of Richmond5 hr
Aug 16, 1:47 PM EDTSpecial Weather StatementAKQCity of Norfolk, City of Portsmouth43 min
Aug 16, 2:00 PM EDTAreal Flood AdvisoryAKQIsle of Wight, Surry, York, City of Newport News3 hr
Aug 16, 2:09 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Norfolk, City of Portsmouth38 min
Aug 16, 2:37 PM EDTFlash Flood WarningAKQIsle of Wight, Surry, York, City of Newport News3 hr
Aug 16, 2:46 PM EDTFlash Flood WarningAKQCity of Chesapeake, City of Norfolk, City of Portsmouth2 hr
Aug 16, 3:00 PM EDTAreal Flood AdvisoryAKQCity of Chesapeake, City of Virginia Beach3 hr
Aug 16, 3:13 PM EDTAreal Flood AdvisoryAKQHenrico2 hr
Aug 16, 3:36 PM EDTFlash Flood WarningAKQHenrico3 hr
Aug 16, 3:39 PM EDTSpecial Weather StatementAKQCaroline, Essex, Richmond, Westmoreland51 min
Aug 16, 4:51 PM EDTAreal Flood AdvisoryAKQChesterfield, Henrico, City of Richmond114 min
Aug 16, 5:03 PM EDTFlash Flood WarningAKQChesterfield, Henrico, City of Richmond3 hr
Aug 16, 5:53 PM EDTAreal Flood AdvisoryAKQChesterfield112 min
Aug 16, 6:35 PM EDTSpecial Weather StatementAKQGreensville, City of Emporia55 min

Nearby

Flash Flood Watches in Virginia, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.